# SDR ABXA070378

- Difficulty date: October 23, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- Aircraft time: 45,336 hours, 45,964 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919619505N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT MAIN FRAME STA 775, HAD A CRACK IN THE FORWARD FLANGE AT POINT J.  REPAIRED MAIN FRAME IAW DC9 SRM.
